Parabolic subgroups inside parabolic subgroups of Artin groups | ||
| dc.conicet.fuente | Elsevier | |
| dc.conicet.organizacion | Universidad de Buenos Aires | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas | |
| dc.conicet.organizacion | Institut de Mathématiques de Bourgogne | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Francia | |
| dc.conicet.produccionid | 11090518 | |
| dc.contributor.author | Blufstein, Martín Axel | |
| dc.contributor.author | Paris, Luis | |
| dc.date.accessioned | 2024-02-26T11:02:10Z | |
| dc.date.available | 2024-02-26T11:02:10Z | |
| dc.date.issued | 2023-04 | |
| dc.date.updated | 2024-02-02T15:15:36Z | |
| dc.description.abstract | We prove that a parabolic subgroup P contained in another parabolic subgroup P of an Artin group A is a parabolic subgroup of P. This answers a question of Godelle which is not obvious despite appearances. In order to achieve our result we construct a set-retraction A → P of the inclusion map from a parabolic subgroup P into A. This retraction was implicitly constructed in a previous paper by Charney and the second author [Bull. Lond. Math. Soc. 46 (2014), pp. 1248–1255]. | es |
| dc.description.fil | Fil: Blufstein, Martín Axel. Universidad de Buenos Aires; Argentina. Consejo Nacional de Investigaciones Científicas y Técnicas; Argentina | |
| dc.description.fil | Fil: Paris, Luis. Institut de Mathématiques de Bourgogne; Francia | |
| dc.format | application/pdf | es |
| dc.identifier.citation | Blufstein, Martín Axel; Paris, Luis; Parabolic subgroups inside parabolic subgroups of Artin groups; American Mathematical Society; Proceedings of the American Mathematical Society; 151; 4; 4-2023; 1519-1526 | es |
| dc.identifier.institucional | CONICET | |
| dc.identifier.issn | 0002-9939 | es |
| dc.identifier.repo | CONICET Digital | |
| dc.identifier.uri | http://hdl.handle.net/11336/228285 | |
| dc.journal.ciudad | Providence | es |
| dc.journal.number | 4 | es |
| dc.journal.pagination | 1519-1526 | es |
| dc.journal.pais | Estados Unidos | es |
| dc.journal.title | Proceedings of the American Mathematical Society | es |
| dc.journal.volume | 151 | es |
| dc.language.iso | eng | es |
| dc.publisher | American Mathematical Society | es |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/doi/http://dx.doi.org/10.1090/proc/16289 | |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/url/https://arxiv.org/abs/2204.05142 | |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/url/https://doi.org/10.48550/arXiv.2204.05142 | |
| dc.rights | info:eu-repo/semantics/openAccess | * |
| dc.rights.uri | https://creativecommons.org/licenses/by-nc-sa/2.5/ar/ | * |
| dc.subject | ARTIN | es |
| dc.subject | PARABOLICS | es |
| dc.subject | SUBGROUP | es |
| dc.subject | RETRACTION | es |
| dc.subject.classification | Matemática Pura | es |
| dc.subject.classification | Matemáticas | es |
| dc.subject.classification | CIENCIAS NATURALES Y EXACTAS | es |
| dc.title | Parabolic subgroups inside parabolic subgroups of Artin groups | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:ar-repo/semantics/artículo | |
| dc.type | info:eu-repo/semantics/publishedVersion | |
Archivos
Bloque original
Cargando...
- Nombre:
- CONICET_Digital_Nro.7e12e109-83d5-483e-b180-869d66aa3296_B.pdf
- Tamaño:
- 200.11 KB
- Formato:
- Adobe Portable Document Format